MathSciNet Relay Station
MathSciNet bibliographic data
MR217847 (36 #936) 60.30
Sawyer, Stanley A uniform rate of convergence for the maximum absolute value of partial sums in probability. Comm. Pure Appl. Math. 20 1967 647–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement